... this breathing problem. I have done breathing exercises, meditation etc. Nothing is helping.
Opana ER - Having difficulty breathing. Can OpanaER cause this or Opana combined with Norco cause?
Added 29 Jul 2012:
Everyone I thank you so much! :-) I had a bad reaction to the Trazodone and Citalopram I take, then forgot about my Chronic Obstructive Pulmonary Disease (Chronic bronchitis). I am in a bad rough patch right now. I for sure need to decrease my Norco. Again thank you. I truly appreciated all your feedback and concern.... pamee
Difficulty breathing is a serious side effect from Opana er and Opana, you must seek medical attention immediately.
Get well soon.
All the best,
darlin', please listen to what maso has told you. get yourself to the doctor and fast. you really may want to go to your local ER, and now. I know it's uncomfortable for you to do that and it will cause some pain, but you need to do this, get to the ER.
let us know how you are doing later, please?
I hope by your last update that you went to the ER ??? I am sorry I have been off the boards for the last day & half I have been having Alot of family drama going on here.
I am confused did your pain dr. tell you could take the Norco along with starting on the Opana ?
It looks like everyone gave you Great advise..
That COPD is Nothing to mess with. My fiancee has it & since has been Extremely hot this year the ozone levels are off the chart.. So be really careful with that. But please Shoot everyone an email with a current update. You will find with this site you have MANY friends jeter to support you. Talk to you soon, KathY
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 24 Dec 2011 • 5 answers
Posted 21 Jul 2012 • 2 answers
Posted 22 Mar 2014 • 1 answer
Posted 18 Mar 2016 • 1 answer